MAUDE Adverse Event Report: JJGC S.A. CM DRIVE ACQUA IMPL TI 4.3X16; ENDOSSEOUS DENTAL IMPLANT

JJGC S.A. CM DRIVE ACQUA IMPL TI 4.3X16; ENDOSSEOUS DENTAL IMPLANT
Model Number 140.629
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994)
Date of Event 06/27/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2017 in ada 20.On (b)(6) 2022, loss of osseointegration was verified.Patient presented with poor oral hygiene.The device was forwarded to the manufacturer.At the event the patient experienced: peri-implantitis and pain.No further patient complications were reported.

Brand Name
CM DRIVE ACQUA IMPL TI 4.3X16
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key15295443
Report Number0001222315-2022-17956
Device Sequence Number15011894
Product Code DZE
UDI-Device Identifier07899878016540
UDI-Public07899878016540
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 08/25/2022
Report Date (Section F) 08/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number140.629
Device Catalogue Number140.629
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/01/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/25/2022
Event Location Other
Date Report to Manufacturer08/01/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexMale